CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ramakrishnan-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2016 | 2015 | 2014 | 2012 | 2011 | 2010 | 2009 | 2007 | 2005 | 2004 | 2003 | 2000 | 1997 | 1994
Number of items: 26.

2018

Grayson, Daniel R. and Ramakrishnan, Dinakar (2018) Eisenstein Series of Weight One, q-Averages of the 0-Logarithm and Periods of Elliptic Curves. In: Geometry, Algebra, Number Theory, and Their Information Technology Applications. Springer Proceedings in Mathematics & Statistics. No.251. Springer , Cham, Switzerland, pp. 245-266. ISBN 978-3-319-97378-4. https://resolver.caltech.edu/CaltechAUTHORS:20190329-145231143

2016

Martin, Kimball and Ramakrishnan, Dinakar (2016) A comparison of automorphic and Artin L-series of GL(2)-type agreeing at degree one primes. In: Advances in the theory of automorphic forms and their L-functions. Contemporary mathematics. No.664. American Mathematical Society , Providence, RI, pp. 339-350. ISBN 978-1-4704-1709-3. https://resolver.caltech.edu/CaltechAUTHORS:20160707-080856277

2015

Ramakrishnan, Dinakar (2015) A mild Tchebotarev theorem for GL(n). Journal of Number Theory, 146 . pp. 519-533. ISSN 0022-314X. https://resolver.caltech.edu/CaltechAUTHORS:20141120-132636662

Dimitrov, Mladen and Ramakrishnan, Dinakar (2015) Arithmetic Quotients of the Complex Ball and a Conjecture of Lang. Documenta Mathematica, 20 . pp. 1185-1205. ISSN 1431-0635. https://resolver.caltech.edu/CaltechAUTHORS:20160108-082533307

Paranjape, Kapil and Ramakrishnan, Dinakar (2015) Modular forms and Calabi-Yau varieties. In: Arithmetic and Geometry. London Mathematical Society lecture note series. No.420. Cambridge University Press , Cambridge, pp. 351-372. ISBN 9781107462540. https://resolver.caltech.edu/CaltechAUTHORS:20180806-085816292

Ramakrishnan, Dinakar (2015) Recovering Cusp Forms on GL(2) from Symmetric Cubes. In: SCHOLAR—a Scientific Celebration Highlighting Open Lines of Arithmetic Research. Contemporary Mathematics. No.655. American Mathematical Society , Providence, RI. ISBN 978-1-4704-1457-3. https://resolver.caltech.edu/CaltechAUTHORS:20160211-083113741

2014

Ramakrishnan, Dinakar (2014) An exercise concerning the selfdual cusp forms on GL(3). Indian Journal of Pure and Applied Mathematics, 45 (5). pp. 777-785. ISSN 0019-5588. https://resolver.caltech.edu/CaltechAUTHORS:20150202-140155905

Dimitrov, Mladen and Ramakrishnan, Dinakar (2014) Compact arithmetic quotients of the complex 2-ball and a conjecture of Lang. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20140428-101450443

2012

Blasius, Don and Ramakrishnan, Dinakar and Varadarajan, V. S. (2012) In memoriam: Jonathan Rogawski. Pacific Journal of Mathematics, 260 (2). p. 257. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:20130103-082012333

Krishnamurthy, M. (2012) Determination of cusp forms on GL(2) by coefficients restricted to quadratic subfields (with an appendix by Dipendra Prasad and Dinakar Ramakrishnan). Journal of Number Theory, 132 (6). pp. 1359-1384. ISSN 0022-314X. https://resolver.caltech.edu/CaltechAUTHORS:20180806-142617876

Prasad, Dipendra and Ramakrishnan, Dinakar (2012) Self-dual representations of division algebras and Weil groups: A contrast. American Journal of Mathematics, 134 (3). pp. 749-772. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20121113-123411958

Michel, Philippe and Ramakrishnan, Dinakar (2012) Consequences of the Gross–Zagier formulae: Stability of average L-values, subconvexity, and non-vanishing mod p. In: Number Theory, Analysis and Geometry: In Memory of Serge Lang. Springer , New York, pp. 437-459. ISBN 978-1-4614-1259-5. https://resolver.caltech.edu/CaltechAUTHORS:20120620-113738336

Goldfeld, Dorian and Jorgenson, Jay and Jones, Peter and Ramakrishnan, Dinakar and Ribet, Kenneth and Tate, John (2012) Number Theory, Analysis and Geometry: In Memory of Serge Lang. Springer , Boston, MA. ISBN 978-1-4614-1259-5. https://resolver.caltech.edu/CaltechAUTHORS:20180806-134204157

2011

Ramakrishnan, Dinakar (2011) Icosahedral Fibres of the Symmetric Cube and Algebraicity. In: On certain L-functions: conference in honor of Freydoon Shahidi on certain L-functions. Clay Mathematics Proceedings. No.13. American Mathematical Society , Providence, RI, pp. 483-499. ISBN 0-8218-5204-3. https://resolver.caltech.edu/CaltechAUTHORS:20110902-114949812

Arthur, James and Cogdell, James W. and Gelbart, Steve and Goldberg, David and Ramakrishnan, Dinakar and Yu, Jiu-Kang (2011) On certain L-functions: conference on certain L-functions in honor of Freydoon Shahidi. Clay Mathematics Proceedings. Vol.13. American Mathematical Society , Providence, RI. ISBN 978-0-8218-5204-0. https://resolver.caltech.edu/CaltechAUTHORS:20180807-133743522

2010

Dunfield, Nathan M. and Ramakrishnan, Dinakar (2010) Increasing the number of fibered faces of arithmetic hyperbolic 3-manifolds. American Journal of Mathematics, 132 (1). pp. 53-97. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20100218-101507964

2009

Murre, Jacob and Ramakrishnan, Dinakar (2009) Local Galois Symbols on E × E. In: Motives and algebraic cycles : a celebration in honour of Spencer J. Bloch. Fields Institute communications. Vol.56. American Mathematical Society , pp. 257-291. ISBN 978-0-8218-4494-6. https://resolver.caltech.edu/CaltechAUTHORS:20100621-111547961

Ramakrishnan, Dinakar (2009) Remarks on the Symmetric Powers of Cusp Forms on GL(2). Contemporary Mathematics, 488 . pp. 237-256. ISSN 0271-4132. https://resolver.caltech.edu/CaltechAUTHORS:20091130-134058409

2007

Ramakrishnan, Dinakar (2007) Irreducibility and Cuspidality. In: Representation theory and automorphic forms. Progress in Mathematics. No.255. Birkhäuser , Boston, pp. 1-27. ISBN 978-0-8176-4505-2. https://resolver.caltech.edu/CaltechAUTHORS:20100721-134623343

2005

Ramakrishnan, Dinakar and Rogawski, Jonathan (2005) Average values of modular L-series via the relative trace formula. Pure and Applied Mathematics Quarterly, 1 (4). pp. 701-735. ISSN 1558-8602. https://resolver.caltech.edu/CaltechAUTHORS:20110829-082741960

Paranjape, Kapil and Ramakrishnan, Dinakar (2005) Quotients of E^n by a_(n+1) and Calabi-Yau manifolds. In: Algebra and Number Theory: Proceedings of the Silver Jubilee Conference University of Hyderabad. Hindustan Book Agency , Gurgaon, pp. 90-98. ISBN 978-81-85931-57-9. https://resolver.caltech.edu/CaltechAUTHORS:20200221-155530980

2004

Ramakrishnan, Dinakar and Wang, Song (2004) A Cuspidality Criterion for the Functorial Product on GL(2) × GL(3) with a Cohomological Application. International Mathematics Research Notices, 2004 (27). pp. 1355-1394. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20111019-072552735

2003

Ramakrishnan, Dinakar and Wang, Song (2003) On the Exceptional Zeros of Rankin–Selberg L-Functions. Compositio Mathematica, 135 (2). pp. 211-244. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20111026-134851953

2000

Ramakrishnan, Dinakar (2000) Modularity of the Rankin-Selberg {$L$}-series, and multiplicity one for {${\rm SL}(2)$}. Annals of Mathematics, 152 (1). pp. 45-111. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:RAMaom00

1997

Luo, Wenzhi and Ramakrishnan, Dinakar (1997) Determination of modular elliptic curves by Heegner points. Pacific Journal of Mathematics, 181 (3). pp. 251-258. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:LUOpjm97

1994

Barthel, Laure and Ramakrishnan, Dinakar (1994) A nonvanishing result for twists of L-functions of GL(n). Duke Mathematical Journal, 74 (3). pp. 681-700. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170408-155534575

This list was generated on Fri Aug 7 07:32:16 2020 PDT.